# SDR Y2PA03001

- Difficulty date: January 6, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N818AA
- Make and model: Amd FALCON20
- Aircraft serial: 036
- Engine: Ge CF7002D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Part time: 10,478 hours, 7,104 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG LOST PWR IN FLT, POST FLT INSPECT REVEALED DAMAGE TO COMPRESS.  A/C CRUISING AT INTERMEDIATE (12000 FT) ALTITUDE INBOUND (DESCENDING).  CREW HEARD/FELT COMPRESS STALL ON NR 1 ENG, ACCOMPANIED BY EGT RISE AND RPM LOSS.  CREW DECLARED EMERGENCY WHILE TROUBLESHOOTING & MADE A NORMAL APPROACH & LANDING AFTER RESTORING (REDUCED THRUST) PWR.   MAINT SENT TO EVALUATE ENG.  INSPECT OF ENG FOUND FOD TO COMPRESSOR.  1ST STAGE BLADES BENT WITH NO LEADING OR TRAILING EDGE TEARS OR NICKS.  LATER STAGES OF COMPRESSOR HAVE BENT & TORN BLADES. ENG U/S AND BEING REPLACED.  IT IS SUSPECTED THAT FOD WAS CAUSED BY ICE INGESTED INTO THE COMPRESSOR INLET.  UPON COMPLETION OF ENG CHANGE THE A/C WILL BE RETURNED TO SERVICE.
